# SDR CA970612004

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4
- Engine: Lyc O360A1A
- Propeller: Hartzl HC92ZK8
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Bearing
- Part number: A1303A
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTIOIN. BLADE BEARINGS, BALLS, BLADE CLAMPS AND CYLINDER WERE FOUND CORRODED. PARTS WERE REPLACED.
